ITEM METADATA RECORD
Title: On the nonuniqueness of the factorization factors in the product singular value decomposition
Authors: Chu, D ×
De Moor, Bart #
Issue Date: Jul-2000
Publisher: Elsevier science inc
Series Title: Linear algebra and its applications vol:314 issue:1-3 pages:191-203
Abstract: The product singular value decomposition (PSVD) of two matrices is revisited in this paper. The nonuniqueness of the factorization factors in the PSVD is characterized in a way different from that in existing work. (C) 2000 Elsevier Science Inc. All rights reserved.
ISSN: 0024-3795
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science